# SDR COEA0753821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373000212
- Condition: Corroded
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: FOUND CORROSION ON THE FOLLOWING RT CREASE BEAM SUPPORTS.  INNER CORD ANGLE FROM FRAME 16 TO 18R AND IB SUPPORT CHANNEL BETWEEN FRAMES 16 AND 17R FROM FR 36 TO 38R.  REPLACED CORD ANGLE PN S53373000212 AND CHANNEL PN S5367800826901.  WO 72242, NR 200078, 92.  (K)
